ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression

Journal: International Journal of Science and Research (IJSR) (Vol.6, No. 7)

Publication Date:

Authors : ; ;

Page : 1083-1085

Keywords : fuzzy mapping; fixed point; approximate quantity and Hilbert space;

Source : Downloadexternal Find it from : Google Scholarexternal


The aim of this paper is to obtain a common fixed point for fuzzy mapping on closed subset of Hilbert spaces for rational expression. The proof rely on the parallelogram law in Hilbert spaces.

Last modified: 2021-06-30 19:29:57